A semiparametric approach for a multivariate sample selection model

Abstract : Most of the common estimation methods for sample selection models rely heavily on parametric and normality assumptions. We consider in this paper a multivariate semiparametric sample selection model and develop a geometric approach to the estimation of the slope vectors in the outcome equation and in the selection equation. Contrary to most existing methods, we deal symmetrically with both slope vectors. Moreover, the estimation method is link-free and distributionfree. It works in two main steps: a multivariate sliced inverse regression step, and a canonical analysis step. We establish pn-consistency and asymptotic normality of the estimates. We describe how to estimate the observation and selection link functions. The theory is illustrated with a simulation study.
Document type :
Journal articles
Statistica Sinica, Taipei : Institute of Statistical Science, Academia Sinica, 2010, 20 (2), pp.513-536
Liste complète des métadonnées

Cited literature [29 references]  Display  Hide  Download

http://www.hal.inserm.fr/inserm-00367315
Contributor : Evelyne Mouillet <>
Submitted on : Wednesday, June 22, 2011 - 4:25:19 PM
Last modification on : Thursday, January 11, 2018 - 6:21:22 AM
Document(s) archivé(s) le : Friday, November 9, 2012 - 4:50:12 PM

File

SS-07-341revised.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inserm-00367315, version 1

Collections

IMB

Citation

Marie Chavent, Benoît Liquet, Jérôme Saracco. A semiparametric approach for a multivariate sample selection model. Statistica Sinica, Taipei : Institute of Statistical Science, Academia Sinica, 2010, 20 (2), pp.513-536. 〈inserm-00367315〉

Share

Metrics

Record views

242

Files downloads

172